MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP PRECISION KNEE 5.0 SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOMAP PRECISION KNEE 5.0 SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-655-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the software showed an inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : the system log files were not available for review.
 
Event or Problem Description

Brand Name
ORTHOMAP PRECISION KNEE 5.0 SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9756629
Report Number0001811755-2020-00553
Device Sequence Number2574492
Product Code HAW
UDI-Device Identifier04546540717443
UDI-Public04546540717443
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-655-000
Device Catalogue Number6003-655-000
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1